# SDR 96FDEA01352

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BS 720  STR 23R HEAVY CORROSION INSIDE STRINGER ON LOWER LEG.  REMOVED CORROSION AND INSTALLED STRINGER REPAIR PER SRM 53-10-3.
